# SDR MALA975335

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3068 - AIR TURNBACK.  CAPTAIN'S STICK SHAKER WILL NOT STOP SHAKING.  FLIGHT RETURNED TO DTW.  MAINTENANCE VERIFIED LEFT STALL WARNING AIR MODE AT FAULT.  GPWS CHECK GOOD.  DEFERRED STALL NR 1.  (M)
